RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 2, Pages 282–295 (Mi mz2809)  

This article is cited in 3 scientific papers (total in 3 papers)

Relative Preimage Problem

O. D. Frolkina

M. V. Lomonosov Moscow State University

Abstract: We pose the problem of minimization for the relative preimage problem and prove a minimization theorem. The relative common preimage problem for a finite system of maps, whose particular cases are the relative coincidence and common root problems for finitely many maps, is reduced to the relative preimage problem. As corollaries, results concerning the relative coincidence problems for two maps, problems of fixed points and roots are obtained; these results, with certain distinctions, can be found in known papers by other authors.

Keywords: smooth manifold, map of pairs, preimage points, minimization problem, Nielsen numbers, fixed point, common roots

DOI: https://doi.org/10.4213/mzm2809

Full text: PDF file (472 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:2, 272–283

Bibliographic databases:

UDC: 515.126
Received: 30.03.2005

Citation: O. D. Frolkina, “Relative Preimage Problem”, Mat. Zametki, 80:2 (2006), 282–295; Math. Notes, 80:2 (2006), 272–283

Citation in format AMSBIB
\Bibitem{Fro06}
\by O.~D.~Frolkina
\paper Relative Preimage Problem
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 2
\pages 282--295
\mathnet{http://mi.mathnet.ru/mz2809}
\crossref{https://doi.org/10.4213/mzm2809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281380}
\zmath{https://zbmath.org/?q=an:1118.55002}
\elib{http://elibrary.ru/item.asp?id=9274854}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 2
\pages 272--283
\crossref{https://doi.org/10.1007/s11006-006-0136-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747507305}


Linking options:
  • http://mi.mathnet.ru/eng/mz2809
  • https://doi.org/10.4213/mzm2809
  • http://mi.mathnet.ru/eng/mz/v80/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomenko T.N., “Cascade search principle and its applications to the coincidence problems of $n$ one-valued or multi-valued mappings”, Topology Appl., 157:4 (2010), 760–773  crossref  mathscinet  zmath  isi  elib  scopus
    2. T. N. Fomenko, “Stability of cascade search”, Izv. Math., 74:5 (2010), 1051–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Bogatyi S. Frolkina O., “On Multiplicity of Maps”, Topology Appl., 159:7, SI (2012), 1778–1786  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:280
    Full text:102
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020